Jump to content
Sign in to follow this  
Shadow Kunoichi

Linsinprol....or however you spell it

Recommended Posts

anyways, got told i had high blood pressure and was told to take this. i took it at 6:20 pm, and it's 9:50 atm and i'm sick as a dog. nauseous, dry mouth, and threw up once. scared to bother eating at this point, i'm NOT taking this medicine anymore! anyone here versed in medicine etc? about how long do i have to wait for this medicine to leave my system? wish i never took it now. (it says take one every 24 hours if that helps) if anyone can tell me i'd appreciate it. umm, if i just took it at 6:20 and threw up a little at 9:50 is it in my body still? like, has it already entered my body? just want to know how much longer until i'm back to feeling good again. (did some research on this drug and gotta say, i'm very pissed at the doctor)

Share this post


Link to post
Share on other sites

Not a med professional, but studied the psychobiological aspects of drugs a bit while pursuing my degree.

 

If it's the first time you've ever taken this medication, it may just be too strong a dosage. It's definitely something worth mentioning to your doc - be sure to give 'em a call tomorrow. NIH website says lisinopril has a half-life of 12hrs, so the medicine should have run most of its course by the morning. Try to get some rest, but if your symptoms worsen during the night, seek help.

 

I thought I was going to die from nausea the first, last and only time I ever took vicodin, so I can somewhat empathize with that you're going through. Try to at least drink water if you can stomach anything at all.

 

Feel better and keep us posted.

 

Edit: Also thought it'd be worth mentioning that my dad takes lisinopril, but for a protein leak in his kidney. He's a mid to heavy build, and even with just a 5 mg dose, he mentions the occasional headache and stomachache.

Edited by brigam25

Share this post


Link to post
Share on other sites

thanks. it's 10mg a dose, if that helps.

Share this post


Link to post
Share on other sites

Just added an edit to my post referencing my dad, in case you missed it. Depending on your build, that may be a strong dose. Would definitely recommend a follow up to see what options you're doctor may have available to you.

Share this post


Link to post
Share on other sites

i'm skinny/lightweight in build...tbh i wasn't very fond of taking medicine for this to begin with, seemed unnatural.

Share this post


Link to post
Share on other sites

I'm no professional, neither, but I'm gonna agree with trying to rest up and seeking help if things get worse. Try to take things easy.

Share this post


Link to post
Share on other sites

I've had to take that before. Ask for an anti-nauseua med to go with it, it helps a lot.

Share this post


Link to post
Share on other sites

already on anti-depressants and soon to be something for bi-polar, not sure i want to have so much medication going into me. (have some paranoia)

Share this post


Link to post
Share on other sites

Ask your doctor and psychiatrist or clinical psychologist (whatever level of degree the man/woman who prescribes your medication has).

 

I can say from experience and talking to several psychiatrists and clinical psychologists, as well as my physician, that there isn't exactly much research done into the varying affects of mixing of drugs.  There are just so many, and running full analysis can be difficult, plus it depends on the type of anti-depressant, as well as the dosage amount (I was on, at the time, the smallest dosage of prozac, 5mg).  The only thing I was told to be cautious about were two: no drinking, and no illegal substances.  Other than that I would be fine.  I could take any over the counter and prescription medication for anything else, at the time.

 

Wouldn't hurt to do some research yourself.  I can't find anything specific yet as to Lisinopril and reactions or complications with any psychological medication:

 

http://www.medicinenet.com/lisinopril/article.htm

 


In general, lisinopril should not be taken with potassium supplements or diuretics that conserve potassium, for example, hydrochlorothiazide/triamterene (Dyazide), since blood potassium levels may rise to dangerous levels.

There have been reports of increased lithium (Eskalith, Lithobid) levels when lithium is used in combination with ACE inhibitors. The reason for this interaction is not known.

There have been reports that aspirin and other nonsteroidal anti-inflammatory drugs (NSAIDS) such as ibuprofen (Advil, Children's Advil/Motrin, Medipren, Motrin, Nuprin, PediaCare Fever, and many others), indomethacin (Indocin, Indocin-SR), and naproxen (Anaprox, Naprelan, Naprosyn, Aleve) may reduce the effects of ACE inhibitors.

Nitritoid reactions (symptoms of facial flushing, nausea, vomiting and hypotension) may occur when injectable gold (sodium aurothiomalate), used in the treatment of rheumatoid arthritis, is combined with ACE inhibitors, including lisinopril.

 

 

Even given the above, I'd ask anyway.  Often it takes a period of time before any published medical study conclusive data and/or consensus data taken from patient reactions and discussions with doctors make it to sites such as this or webMD.  Though again, it's rare for this type of medication to conflict with anti-depressants, SSRI or otherwise, so it's unlikely but best to have experts you trust check for you.  Bi-Polar medication, I have NO idea.  I'm sure you'll be fine though.  Your medication history is in your file, and I'm sure your doctor would have at least considered it, but I think it's best to bring up the question just for your own rationalization and sense of relief.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

Sign in to follow this  

×
×
  • Create New...